# SDR REXA2015121801204

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 22,991 hours, 20,528 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Defective
- Location: Nr 1 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

14TH STAGE BLEED ISSUE.  FLIGHT IS RETURNING WITH AFFECTED NR 1 ENG AT IDLE POWER.  EMER WAS DECLARED IN FLIGHT.  LANDING & TAXI TO THE GATE WAS NORMAL.  LT 14TH DUCT WARNING MSG WHILE IN FLIGHT.  QRH PROCEDURE COMPLIED WITH.  REPLACED PYLON SENSE ELEMENT A59WK IAW AMM 36-21-04.  COMPLETED OPERATIONS TEST IAW AMM 36-21-10.  ALL CHECKED GOOD.
